# SDR SIMA20121004003

- Difficulty date: October 4, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 19,254 hours, 16,260 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2773 THE CREW REPORTED THE MAIN CABIN DOOR WAS DIFFICULT TO OPERATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  LUBRICATED SIDE-HINGED MAIN DOOR RUBBER SEAL AND THE FRAME RUBBER SEAL IAW EMB 145 AMM 52-18-00 STEPS 2. J. (3).  PERFORMED MAIN DOOR INTERNAL ACTUATING HANDLE TEST IAW EMB 145 AMM 52-18-00 STEPS 2. A. THRU K (1).  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
